Open Access
March 2010 On some diophantine results related to Hermite polynomials
Csaba Rakaczki
Funct. Approx. Comment. Math. 42(1): 7-16 (March 2010). DOI: 10.7169/facm/1269437064


In this paper we prove that the shifted Hermite polynomial $H_{n}(x)+b$ has at least three simple zeros for each complex number $b$, provided that $n\geq 7$.


Download Citation

Csaba Rakaczki. "On some diophantine results related to Hermite polynomials." Funct. Approx. Comment. Math. 42 (1) 7 - 16, March 2010.


Published: March 2010
First available in Project Euclid: 24 March 2010

zbMATH: 1206.11038
MathSciNet: MR2640765
Digital Object Identifier: 10.7169/facm/1269437064

Primary: 11D41
Secondary: 11B83

Keywords: Hermite polynomials , Higher degree equations

Rights: Copyright © 2010 Adam Mickiewicz University

Vol.42 • No. 1 • March 2010
Back to Top